# SDR DALA14004140996

- Difficulty date: January 12, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 58,215 hours, 42,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L, STA 1338 AFT PRESSURE BULKHEAD CORRODED.  REPLACED FITTING AT LONGERON 24L BS 1338.  ALL IAW SRM 53-01, FIG 1, SRM 51-10-3, PARA 26, SRM 51-10-4, PARA 2 AND SRM 51-10-3.
